# SDR HEEA084287

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Condition: Corroded
- Location: Tail Rotor
- Part time: 6,262 hours
- Component part number: 206011810013
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR ASSY TRUNNION SPLINES PITTED. REPAIRED.
